MAUDE Adverse Event Report: CARDINAL HEALTH, INC. ARGYLE; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS

CARDINAL HEALTH, INC. ARGYLE; GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Model Number 460208E
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
One physical sample and two photos were received for investigation.The sample and photos were visually inspected, and the reported condition was confirmed.The device history record was reviewed and indicated that the product was released accomplishing all quality standards.Based on all available information, a definitive root cause could not be determined at this time.However, actions have been implemented to address the reported condition.All information received will be used for further tracking and trending purposes.
 
Event or Problem Description
The customer reported a 10 fr argyle feeding tube was found to be severed in two pieces inside the package (unused).No other defective tubes have been found.A safety report was not entered.The issue was found over the weekend and the tube was kept.It¿s odd in that the ends do not appear to align where it appears severed.

Brand Name
ARGYLE
Common Device Name
GASTROINTESTINAL TUBES WITH ENTERAL SPECIFIC CONNECTORS
Manufacturer (Section D)
CARDINAL HEALTH, INC.
3651 birchwood drive
waukegan IL 60085
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
3651 birchwood drive
waukegan, IL 60085
5086183640
MDR Report Key20420996
Report Number1423537-2024-00213
Device Sequence Number8445023
Product Code PIF
UDI-Device Identifier10884521547186
UDI-Public(01)10884521547186(17)280630(10)2320006564
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K150084
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number460208E
Device Catalogue Number460208E
Device Lot Number2320006564
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/24/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown